Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Hedex - 16 Tablets
  • Hedex - 16 Tablets
Hedex 16 Tablets_31

Hedex - 16 Tablets

Availability: Out of stock

£1.09 RRP £1.19

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Hedex - 16 Tablets

£1.09

Checked By

What is Hedex?

Hedex tablets are painkillers that help to ease your painful headaches fast. Ideal for those who suffer with headaches and are looking for a reliable solution. Hedex tablets can also be used to relieve other aches and pains as well as headaches.

 

What causes a headache?

Many people deal with headaches every day and they’re usually harmless, clearing up within a few hours. One of the reasons why headaches are so common is that they can be caused by many different things, with some of the most common causes being:

  • Having a cold or the flu
  • Dehydration
  • Not eating regular meals
  • Drinking too much alcohol (hangover)
  • Stress
  • Bad posture
  • Eyesight problems
  • Menopause
  • Your menstrual cycle
  • Taking too many painkillers

 

How do these tablets work to ease headaches?

Hedex tablets contain the active ingredient paracetamol, which many people use to manage everyday aches and pains. Paracetamol is a painkiller which works to ease pain caused by headaches, but can also help to reduce high temperatures and fever too.

 

Can Hedex be used to relieve any other aches and pains?

Hedex tablets work to relieve headaches fast, but they can also be used to relieve other everyday pains. You might also want to use these tablets for:

  • Sore throat
  • Symptoms of cold and flu
  • Fever
  • Backache
  • Rheumatic pain
  • Muscle pain
  • Period pain
  • Toothache

 

Can I take these tablets at the same time as other painkillers?

Hedex tablets use the active ingredient paracetamol, which can be used at the same time as other oral painkillers which don’t contain the same ingredient. For example, you can use these tablets at the same time as ibuprofen or aspirin, but you should not use them with other medications that contain paracetamol. You should always check the patient information leaflet on each product before taking other medication, to be sure that you don’t accidentally take too much of one type of medication. If you are unsure, speak to your doctor or Chemist 4 U pharmacist before taking other painkillers with this product.

 

Can I take these tablets with my other medication?

Hedex tablets should not be taken with some other medications, as they may interact and cause unpleasant side effects. This includes:

  • Metoclopramide and domperidone, which are used for nausea and vomiting
  • Colestyramine, which is used to lower blood cholesterol
  • Blood thinning medication, or anticoagulants, such as warfarin

Speak to your doctor or Chemist 4 U pharmacist before taking this product if you are taking any other medication, even if you obtained that medication without a prescription.

 

Can I take this product if I’m pregnant or breastfeeding?

Hedex can be used by those who are breastfeeding, but you should speak to your doctor or Chemist 4 U pharmacist before taking this product if you are pregnant. You should speak to your doctor or pharmacist before taking any kind of medication during pregnancy or breastfeeding, just to be sure that the product is safe for you and your baby.

 

How to take Hedex tablets

For adults and children over the age of 16 who want to take Hedex, take 1 – 2 tablets every 4 – 6 hours as needed to ease your headache. Do not take more than 4 doses within any 24-hour period and leave at least 4 hours between each dose. For more information about how many tablets to give to children under the age of 16, please read the patient information leaflet.

 

When should Hedex not be used?

Hedex is not suitable for use by children under the age of 6. Do not take this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take these tablets at the same time as other medicines containing paracetamol. Hedex is not suitable for those who have liver or kidney disease, including alcoholic liver disease.

 

Does this product have any side effects?

Like all medicines, Hedex can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
  • Skin rash or serious skin reactions, very rare cases reported
  • Breathing problems, these are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
  • Unexplained bruising of bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes or skin (jaundice)

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place. Keep out of sight and reach of children. Do not use this product if expiry date printed on original packaging has passed.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Paracetamol 500 mg, Maize starch, potassium sorbate (E 202), purified talc, stearic acid, polyvidone, soluble starch, hydroxypropylmethylcellulose and triacetin

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Headaches & Migraines / Headaches Pharmacy / Pain Relief / Paracetamol / Adults Paracetamol

>